MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M3; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL M3; POWERED WHEELCHAIR
Model Number M3
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Permobil legal counsel received a copy of letter of petition, filed by the end-user against their service provider, where it was alleged that the end-user was thrown from their device after an un-descriptive malfunction occurred.This event reportedly resulted with the end-user sustaining un-descriptive injuries to their hip, back and neck.This event was reported to have occurred approximately 2 years prior to permobil being made aware.Review of device history does not indicate any service-related inquiries having been placed in/around the timeframe the event was reported to have occurred ((b)(6) 2019).Due to the 2-year timeframe from when the event was reported to have occurred, and the limited information provided in the petition; permobil is unable to confirm a device malfunction occurred and therefore a determination as to probable root cause cannot be established at this time.If any new information is received, a follow-up report will be submitted.The dhr was reviewed, and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Permobil received report claiming while end-user was operating their device, an undescriptive malfunction occurred which reportedly caused the end-user to be thrown forward, out of the seating, where they sustained injuries requiring medical intervention to address.

Brand Name
PERMOBIL M3
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
kevin bullock
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key12916763
Report Number1221084-2021-00040
Device Sequence Number5222858
Product Code ITI
UDI-Device Identifier17330818345674
UDI-Public17330818345674
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM3
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose